# SDR AALA202310274105

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737823
- Aircraft serial: 68103
- Aircraft time: 153 hours, 66 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR HANDLE DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR HANDLE. PER  AMM 20-00-00. OPERATIONAL CHECK GOOD.
